# SDR 9714929880

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Nr 2 Galley
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED NR 2 GALLEY OVEN CIRCUIT BREAKER POPPED OUT.  TRIED TO RESET AND SPARKS EMITTED FROM BREAKER.  MAINTENANCE INSPECTED AND FOUND SHORT IN OVEN CONNECTOR.  OVEN REMAINS DEFERRED FOR CONNECTOR REPLACEMENT.
